Polynomials a' la Lehmers and Wilf

Almkvist, G. & Meurman, A., 2009. Polynomials a’ la Lehmers and Wilf. Mathematical Reports of the Academy of Science, 31(3), pp.65 – 71.
Download:
| Published | English
Authors:
Almkvist, Gert ; Meurman, Arne
Department:
Mathematics (Faculty of Sciences)
Algebra
Research Group:
Algebra
Keywords:
Dedekind sum ; Wilf polynomial ; Period polynomial
ISSN:
0706-1994
LUP-ID:
56a0eb98-2f1b-4dcb-add0-6dedfa175654 | Link: https://lup.lub.lu.se/record/56a0eb98-2f1b-4dcb-add0-6dedfa175654 | Statistics

Cite this